| Catalog Number |
MZ9275 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/03/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd maxzero multi-fuse extension set with needleless connector was damaged the following information was received by the initial reporter with the following verbatim: reported issue: (b)(6): pt exhibiting wat behaviors including, sbs greater than 1, difficult to console, and gagging.(b)(6): pt had been sleeping, resting, woke up in distress after first set of ett retape.(b)(6): dilaudid drip continued alarm of "occlusion", myself and rn (b)(6) assessed tubing, and found quad fuse had cracked, being the cause of the occlusion.Alaris alarm had not been alarming all night until event and had been alarming a ton suddenly.(b)(6): quad fuse may be disfunctional.Other rn's around unit stating quad fuses had been cracking/dysfunctional as well.
Additional Manufacturer Narrative
It was reported by customer that unit stating quad fuses had been cracking and dysfunctional as well.One sample of an unidentified product was submitted.The sample did not match the reported product mz9275.The customer complaint of a crack in the mz9275 item number could not be verified due to the sample not matching the product reported.Due to a sample that did not match the product reported, an investigation could not be performed and a root cause could not be determined.A device history record review could not be performed because the lot number is unknown.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
No additional information was provided.